• All threads and posts regarding Coronavirus COVID-19 can be found in our area specifically for Coronavirus COVID-19 discussion.

    You can directly access this area >here<.

Medication - Donapezil & Rivastigmine side effects

WJG

Registered User
Sep 13, 2020
123
0
I have early stage Alzheimer’s so was prescribed Donapezil - which seemed to help my cognition but unfortunately gave me appalling nightmares. So I then tried Rivastigmine patches, which solved the bad dreams but caused constant back pain. My GP has suggested stopping them - within a few hours the pain has gone away, but I’m left feeling really tired and ‘foggy’ so clearly they were having a positive cognitive effect. Has anyone else had similar issues with medication…and how have you solved it?
 

Grannie G

Volunteer Moderator
Apr 3, 2006
76,072
0
Kent
Hello @WJG

My husband had the same issues. We tried both drugs over a period of a few months and the side effects were intolerable.

If these drugs suit they are wonderful but if not it`s difficult to know how long to keep persevering.

My husband stopped taking them but you take advice from your doctor whether or not you continue.

Good luck
 

Staff online

Forum statistics

Threads
124,733
Messages
1,829,076
Members
75,756
Latest member
Anthony Jones